# SDR DXTA2025052003537

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N840QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000087
- Aircraft time: 2,545 hours, 1,475 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 99163211
- Part serial: 31
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE N AMBER CAS: APPROXIMATELY 30 SECONDS AFTER GEAR RETRACTION THE AMBER GEAR DISAGREE N AMBER CAS ILLUMINATED. WE CLIMBED TO A SAFE ALTITUDE KEPT THE AIRSPEED BELOW GEAR EXTENSION AND FOLLOW THE QRH FOR THIS CAS MESSAGE. THE AMBER GEAR CONTROL FAULT ILLUMINATED AS WELL. CORRECTIVE ACTION; REPLACED NLG ACTUATOR. ALL WORK IAW CE700 MM 32-30-10. OPS/LEAK CHECK GOOD..
